# SDR CA131211006

- Difficulty date: December 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 6,246 hours
- Engine: Allsn AE3007C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99145022
- Condition: Binding
- Location: Te Flaps
- Part time: 6,319 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE FLIGHT CREW RECEIVED AN ICAS MESSAGE FOR FLAP FAULT WHEN THE FLAPS WERE SELECTED. MAINTENANCE INSPECTED THE AIRCRAFT AND COULD NOT DUPLICATE THE FAULT. THE LEFT NR 4 FLAP ACTUATOR WAS SERVICED IAW WITH THE AMM, SYSTEM TESTED SERVICEABLE AND THE AIRCRAFT RELEASED. AS A PRECAUTION THE FLAP ACTUATOR WAS ALSO REPLACED AT THE NEXT MAINTENANCE VISIT AND A CHECK FLIGHT COMPLETED WITH NO FAULTS PRESENT.  ON A SUBSEQUENT FLIGHT ON DECEMBER 10TH THE FAULT RETURNED INTERMITTENTLY AND THE AIRCRAFT IS CURRENTLY IN INSPECTION FOR FURTHER FAULT ISOLATION.  ALL FLAP ACTUATORS WERE REMOVED AND INSPECTED FOR FUNCTION AND CONDITION. THE RIGHT NR 5 ACTUATOR WAS DETERMINED TO BE STIFF WITH INDICATIONS OF ADDITIONAL FRICTION AND THE POTENTIAL FOR BINDING AS COMPARED TO THE OTHER ACTUATORS THAT WERE TESTED. THE ACTUATOR WAS REPLACED WITH A SERVICEABLE UNIT AND THE SYSTEM TESTED MULTIPLE TIMES WITHOUT FAULT. A CHECK FLIGHT WAS COMPLETED AND THE FLAP SYSTEM OPERATED WITHIN NORMAL OPERATING LIMITATIONS AND WITHOUT FAULT. THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
